Results 1 to 3 of 3

Thread: plaquenil side effects

  1. #1
    Join Date
    Jun 2007
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default plaquenil side effects

    hi! i was diagnosed with lupus 2 years ago based on lab results the doctor put me on plaquenil 200 mg a day.since then i am on that drug.... recently i noticed some changes in my vision....i have floaters in my eyes i went to the optician he said everything is just fine...i am so scared this could be a result of the drug i dont want to stop the medication as i am really happy with it....do u think this got anything to do with drug?do i need to see the opthalmologist?i have 2 daughters 14 month and 3 months old...please help me as i am scared from loosing vision..........

  2. #2
    Join Date
    May 2007
    Location
    Raleigh, North Carolina
    Posts
    203
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Asma -

    I know it has been a long time since you posted this, but I just noticed it. You should post again in lupus symptoms or lupus medications. I'm on plaquenil and I have those spots, but they are associated with my headaches, especially migraines (sometimes these spots come without headaches, but are still associated with the headaches.) My Opthamologist has checked my vision field and I don't have any abnormalities. He requires that I come in every six months as long as I'm on the medicine so that he can catch any affects quickly if they ever do occur.

    I'm sad to see you have so few posts. I really hope you didn't think we were just neglecting you...
    AB

  3. #3
    Join Date
    Jan 2008
    Location
    Newalla, Oklahoma
    Posts
    19
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm not sure if you've gotten an answer or not, but YES this is a serious side effect of this drug. My oncologist told me this when he put me on it i the beginning. It's whats called pignmont displacement. GO GET YOUR EYES CHECKED IN HURRY GIRLFRIEND!!!!!
    Robin Lynn Byler
    Live, Laugh and Learn....you never know which one someone else is going to benefit from....!
    Newalla, Oklahoma
    robin.byler@hotmail.com

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •